ITEM METADATA RECORD
Title: Geodesic spheres and jacobi vector-fields on sasakian space-forms
Authors: Blair, De ×
Vanhecke, Lieven #
Issue Date: 1987
Publisher: Royal soc edinburgh
Series Title: Proceedings of the royal society of edinburgh section a-mathematics vol:105 pages:17-22
URI: 
ISSN: 0308-2105
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science